# SDR 08FDEA02370

- Difficulty date: June 21, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N494FE
- Make and model: Boeing 727227
- Aircraft serial: 21532
- Aircraft time: 41,141 hours, 27,171 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 6545800Y218
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DOUBLER IN FRONT OF L1/R1 WINDSHIELDS TORN AWAY AT L/E, BODY STA 178 AT TOP OF NOSE RADOME.  REMOVED AND REPLACED TORN SKIN DOUBLER AT BS 178 IN FRONT OF L1 AND R1 WINDOWS.  NEW SKIN PART NUMBER 65-45800Y218 PO 819342 IAW SRM 51-30-5 AND SRM 51-30-5.
